Automorphic period and the central value of Rankin-Selberg L-function

Wei Zhang columbia university

Number Theory mathscidoc:1703.24015

J. Amer. Math. Soc, 27, 541-612 , 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-03-15 10:28:24 uploaded by wzhang ] [ 399 downloads ] [ 0 comments ]
  • DOI: https://doi.org/10.1090/S0894-0347-2014-00784-0
@inproceedings{wei2014automorphic,
  title={Automorphic period and the central value of Rankin-Selberg L-function},
  author={Wei Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170315102824092857715},
  booktitle={J. Amer. Math. Soc},
  volume={27},
  pages={541-612 },
  year={2014},
}
Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. 2014. Vol. 27. In J. Amer. Math. Soc. pp.541-612 . http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170315102824092857715.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved